# SDR UALA2012112806832

- Difficulty date: November 26, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,642 hours, 12,677 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT PUSH TIME RAMP FOUND FUEL LEAK FROM CTR TANK LEFT AUX PUMP.  REMOVED AND REPLACED PACKINGS ON LEFT CENTER JETTISON PUMP.  OPS AND LEAK CHECKS GOOD.
